Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I've noticed three times when I take Aleve with my

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 14402 Questions
Question
I've noticed three times when I take Aleve with my metoprolol and cozaar meds I get a weird spell of "losing it" after a period of time, especially when on the organ laying during a worship service. This scares me. I take Aleve for arthris pain and stiffness in my finger joints.
Posted Wed, 6 Dec 2017 in Medicines and Side Effects
 
 
Answered by Dr. Michelle Gibson James 47 minutes later
Brief Answer:
not a known interaction effect but persons react differently to medication

Detailed Answer:
HI, thanks for using healthcare magic

There are some interactions but they should not affect mental state but everyone reacts differently

The naproxen can decrease the effect of metoprolol by antagonising its effect.

In some persons there can also be an interaction between naproxen and losartan (cozaar). The naproxen can decrease the blood pressure lowering effect of losartan.

Your reaction may not be documented, but as mentioned, persons react differently to medication.
You may need to consider an alternative pain killer if you are having symptoms with this eg ibuprofen or celebrex or paracetamol

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor